# SDR SWAA021002

- Difficulty date: May 8, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 56,111 hours, 56,315 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546452
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 4 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED NR 4 GROUND SPOILER PER MM.
